Medical Specialty >> Gastroenterology

Doctors Lounge - Gastroenterology Answers

Back to Gastroenterology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/15/2017.

Forum Name: Gastroenterology Topics

Question: Dizziness,bad stomach pain bad burps chronic diarrh


 jellibelli247 - Wed Mar 05, 2008 9:08 pm

For the last several months I have had chronic diarrhea with blood in stools and vomit of blood intermittently. I have constant bad sulfur like burps. I am now constantly dizzy, with what feels like my heart skipping a beat every couple of minutes. If I lay on my side or tighten my stomach, I have intense pains in my middle lower stomach. At first I thought this was scar tissue from a ventral hernia repair after my hysterectomy (I also have no ovaries) in 06......... Or stress related, but now I am not sure. I am also extremely tired all the time and have what feels to be a lump on my lower left quadrant of the tummy. I am at a loss, and have been afraid to really tell my dr whats up except for the tiredness and pain in body all the time. I already see her for ptsd and related issues. Any help would be wonderful! Thanks! Jelli
 Theresa Jones, RN - Fri Apr 18, 2008 8:02 pm

User avatar Hi Jelli,
I am strongly encouraging you to have an evaluation by your physician. Your symptom of dizziness and irregular heartbeat may be directly related to blood loss in the stool. Anemia (blood loss) also causes sypmtoms of fatigue, pallor, shortness of breath, etc. I again urge you to have an evaluation.
Best wishes.
Sincerely,
Theresa Jones, RN

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us